Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 3:52 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Lafayette County, Miller County, Arkansas; Cass County, Texas. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2024, 3:52 PM CDT (20:52 UTC)
- Expired
- Jul 8, 2024, 4:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 0.0 in
Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Cass County, TX
The radar
The Shreveport radar (KSHV), 65 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:00 PM CDT | TORNADO | 6 Ese Ida, LA | Tropical Storm Beryl spawned this brief EF0 tornado, which began on Arkansas Line Road just south of Horneman Road. The tornado moved northwest uprooting some trees and downing large limbs before lifting along McCall Road. Peak winds with this tornado were 80 |
| Jul 8, 4:03 PM CDT | TORNADO | 6 E Ida, LA | An EF-1 tornado with estimated maximum winds of 105 mph touched down near the intersection of Log Ferry Road and Arkansas Line Road in far Northern Bossier Parish, where several trees were snapped. The tornado then crossed into Southwest Lafayette County Arkan |
| Jul 8, 4:11 PM CDT | TORNADO | 9 Wsw Bradley, AR | A brief EF-0 tornado with estimated maximum winds near 74 mph touched down along Lafayette Road 47, downing some large tree limbs. The tornado lifted in a large agricultural field between Lafayette Road 47 and Highway 160 east of County Road 57. |
| Jul 8, 4:19 PM CDT | TORNADO | 8 Sse Fouke, AR | Corrects time of previous tornado report from 8 SSE Fouke. Tropical Storm Beryl spawned this EF1 tornado with peak winds of 95 mph, which started along the Red River just north of the confluence with the Sulphur River in SE Miller County. A metal barn near the |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 10:00 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 688 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
164
WFUS54 KSHV 082052
TORSHV
ARC073-091-LAC015-017-TXC067-082130-
/O.NEW.KSHV.TO.W.0070.240708T2052Z-240708T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
352 PM CDT Mon Jul 8 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Miller County in southwestern Arkansas...
Southwestern Lafayette County in southwestern Arkansas...
North central Caddo Parish in northwestern Louisiana...
Northwestern Bossier Parish in northwestern Louisiana...
East central Cass County in northeastern Texas...
* Until 430 PM CDT.
* At 352 PM CDT, a confirmed large and extremely dangerous tornado
was located near Plain Dealing, or 19 miles west of Springhill,
moving northwest at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Ida around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include Fort
Lynn, Bloomburg, Canale, Kiblah, Pleasant Valley, and Bolinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3292 9366 3284 9384 3319 9415 3332 9388
TIME...MOT...LOC 2052Z 150DEG 28KT 3292 9378
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
191 follow-up statement
477
WWUS54 KSHV 082118 RRA
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
418 PM CDT Mon Jul 8 2024
LAC015-017-082127-
/O.CAN.KSHV.TO.W.0070.000000T0000Z-240708T2130Z/
Caddo LA-Bossier LA-
418 PM CDT Mon Jul 8 2024
...THE TORNADO WARNING FOR NORTH CENTRAL CADDO AND NORTHWESTERN
BOSSIER PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas...and northeastern Texas.
&&
LAT...LON 3302 9372 3302 9400 3319 9415 3332 9388
TIME...MOT...LOC 2117Z 150DEG 28KT 3309 9390
$$
ARC073-091-TXC067-082130-
/O.CON.KSHV.TO.W.0070.000000T0000Z-240708T2130Z/
Miller AR-Lafayette AR-Cass TX-
418 PM CDT Mon Jul 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN MILLER...SOUTHWESTERN LAFAYETTE AND EAST CENTRAL CASS
COUNTIES...
At 417 PM CDT, a confirmed large and extremely dangerous tornado was
located near Brightstar, or 15 miles east of Atlanta, moving
northwest at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Fouke, Ravanna, Brightstar, Bloomburg, Canale, Pleasant Valley, Fort
Lynn, and Kiblah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3302 9372 3302 9400 3319 9415 3332 9388
TIME...MOT...LOC 2117Z 150DEG 28KT 3309 9390
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 2:27 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 8, 2:27 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
227 PM CDT Mon Jul 8 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 210 PM CDT Mon Jul 8 2024
Rest of today: Tropical Storm Beryl continues to push through our
region this afternoon. This storm has produced a large amount of
tornado warnings and confirmed tornadoes across much of east Texas
and central Louisiana already in the outer bands. Not anticipating
any of this letting up anytime soon and a Tornado Watch remains in
effect for much of the area through 10:00 PM tonight. In addition
to the tornado warnings, we also have a Flash Flooding potential
across the area as rainfall amounts up to 4-5 inches will be
possible.
Heading into this evening and overnight, we will continue to see
moderate to heavy rainfall along with strong thunderstorms and
gusty winds. Towards Tuesday morning we should see most of the
rain starting to move northeast and out of the area as the
remnants of Beryl push out of our region. Overnight temperatures
will range from the mid 60s to lower 70s across the area. Skies
will start to clear out on Tuesday in the wake of Beryl.
Temperatures will remain somewhat on the cooler side, with highs
ranging from the lower to upper 80s across the region. With
everything going on and some uncertainty with any wrap around
moisture, we are leaving the Flood Watch in place through early
Tuesday afternoon although there is a good chance that we could
let it expire early as the system exits the area. /33/
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 210 PM CDT Mon Jul 8 2024
All eyes are highly focused on the short term portion of the
forecast. As such, will make the long term discussion fairly short
and sweet. Overall theme is that we will see increasing
temperatures through the rest of this week, into the weekend, and
even into next week as high pressure builds in the from the west.
Most of our precipitation chances will be confined to our southern
zones through the rest of the week with some uncertainty heading
into the weekend but overall QPF amounts will be on the low end
following Beryl. /33/
&&
.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Mon Jul 8 2024
Tropical Storm Beryl will move northeast across the ArkLaTex
region and into Central Arkansas through the period. All TAF sites
will eventually be affected by heavy rainfall and strong winds.
Low-level wind shear can also be expected. Sustained wind speeds
in excess of 35 kts with gusts in excess of 50 kts can be expected
just north and east of the center of Beryl. The strongest winds
will likely affect KLFK, KGGG, KSHV, and KELD. Strong convection
including tornadoes will be likely until the center of Beryl
passes to the north and northeast. Occasional IFR/LIFR flight
conditions should be anticipated. Conditions will improve from
southwest to northeast as Beryl moves away.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 87 71 93 / 90 20 10 10
MLU 73 86 69 92 / 80 20 10 10
DEQ 66 85 64 91 / 100 40 10 0
TXK 70 87 68 92 / 100 40 10 10
ELD 69 82 65 91 / 100 40 10 10
TYR 69 88 70 92 / 100 10 0 0
GGG 69 87 69 92 / 100 10 0 0
LFK 70 88 70 92 / 50 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
071.
Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.
Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
018.
OK...Flood Watch through Tuesday afternoon for OKZ077.
Wind Advisory until 1 AM CDT Tuesday for OKZ077.
TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...33
LONG TERM....33
AVIATION...09Hazardous weather outlook, Jul 8, 10:25 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1025 AM CDT Mon Jul 8 2024 ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138- 149>153-165>167-091530- Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto- Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-OKZ077-TXZ096-108>110-124-091530- Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ019-020-091530- Winn-Grant- 1025 AM CDT Mon Jul 8 2024 ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ014-021-022-091530- Ouachita-Caldwell-La Salle- 1025 AM CDT Mon Jul 8 2024 This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ072-073-LAZ003>006-011>013-017-018-091530- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson- Sabine-Natchitoches- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. As tropical cyclone Beryl moves across the region, wind speeds will increase areawide. Wind speed values of up to 25 mph with higher gusts can be expected today. Additionally, there is a heightened chance for severe weather with tornadoes being the main threat this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 11:49 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Mon Jul 8 2024
TXZ152-165>167-081745-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
1149 AM CDT Mon Jul 8 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA...SAN AUGUSTINE AND SOUTHWESTERN SABINE COUNTIES
THROUGH 1245 PM CDT...
At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etoile to near Harrisburg. Movement was
north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pineland, Melrose, Macune, Etoile, Woden, Martinsville, Chireno,
Broaddus, Bronson, McElroy, Denning, and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Texas.
&&
LAT...LON 3148 9474 3165 9439 3165 9437 3117 9371
3116 9391 3114 9404 3111 9406 3108 9424
TIME...MOT...LOC 1649Z 200DEG 45KT 3140 9449 3104 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
50Local storm report, Jul 8, 2:30 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
230 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Tornado Timpson 31.91N 94.40W
07/08/2024 Shelby TX Emergency Mngr
Possible tornado damage. Several buildings
damaged in Timpson, including City Hall.
Roof removed from City Hall. Several trees
down, and 2 cars thrown at the intersection
of Hwy 59 and 84.
&&
88Local storm report, Jul 8, 2:39 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
239 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM Non-Tstm Wnd Gst 1 ENE Burke 31.23N 94.75W
07/08/2024 M54 MPH Angelina TX ASOS
ASOS station KLFK Lufkin Angelina Airport.
&&
09Local storm report, Jul 8, 2:47 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
247 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Non-Tstm Wnd Gst 1 ENE Burke 31.23N 94.75W
07/08/2024 M63 MPH Angelina TX ASOS
ASOS station KLFK Lufkin Angelina Airport.
&&
09Local storm report, Jul 8, 3:28 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
328 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM Tornado 3 SSE Powhatan 31.84N 93.17W
07/08/2024 Natchitoches LA Trained Spotter
Video of a tornado sent via social media.
&&
09Local storm report, Jul 8, 3:37 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
337 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tornado 12 S Haughton 32.36N 93.51W
07/08/2024 Bossier LA Public
Video of a tornado near Elm Grove sent via
social media. Time and position estimated
from TDS via radar.
&&
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:22 PM CDT | Special Weather Statement | SHV | Union | 38 min |
| Jul 7, 7:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 26 min |
| Jul 7, 8:00 PM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| Jul 7, 8:26 PM CDT | Special Weather Statement | SHV | Union | 34 min |
| Jul 8, 3:21 AM CDT | Wind Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more | 18 hr |
| Jul 8, 12:19 PM CDT | Tornado Warning | SHV | Sabine | 56 min |
| Jul 8, 1:02 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 28 min |
| Jul 8, 1:09 PM CDT | Tornado Warning | SHV | De Soto | 36 min |
| Jul 8, 1:13 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 47 min |
| Jul 8, 1:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Jul 8, 1:45 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 45 min |
| Jul 8, 1:52 PM CDT | Tornado Warning | SHV | Natchitoches | 53 min |
| Jul 8, 2:05 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 40 min |
| Jul 8, 2:11 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Red River | 49 min |
| Jul 8, 2:21 PM CDT | Tornado Warning | SHV | Caddo | 39 min |
| Jul 8, 2:26 PM CDT | Tornado Warning | SHV | Caddo, De Soto, Red River | 16 min |
| Jul 8, 2:35 PM CDT | Tornado Warning | SHV | Natchitoches, Red River | 25 min |
| Jul 8, 2:44 PM CDT | Tornado Warning | SHV | Bossier | 46 min |
| Jul 8, 2:47 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 28 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 35 min |
| Jul 8, 2:58 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Natchitoches, Red River | 47 min |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 52 min |
| Jul 8, 3:11 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 3:14 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 3 hr |
| Jul 8, 3:36 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 39 min |
| Jul 8, 3:44 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Red River, Webster | 46 min |
| Jul 8, 3:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 44 min |
| Jul 8, 3:56 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto, Red River | 24 min |
| Jul 8, 4:15 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 45 min |
| Jul 8, 4:21 PM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 39 min |
| Jul 8, 4:22 PM CDT | Tornado Warning | SHV | Bossier, Webster | 38 min |
| Jul 8, 4:26 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 4:50 PM CDT | Tornado Warning | SHV | Claiborne, Webster | 40 min |
| Jul 8, 4:55 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 50 min |
| Jul 8, 4:57 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Jul 8, 5:00 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 15 min |
| Jul 8, 5:06 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 39 min |
| Jul 8, 5:20 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 26 min |
| Jul 8, 5:26 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River | 49 min |
| Jul 8, 5:27 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 34 min |
| Jul 8, 5:50 PM CDT | Tornado Warning | SHV | Natchitoches | 40 min |
| Jul 8, 5:57 PM CDT | Tornado Warning | SHV | Bossier | 36 min |
| Jul 8, 6:09 PM CDT | Tornado Warning | SHV | Bossier | 15 min |
| Jul 8, 6:19 PM CDT | Tornado Warning | SHV | Claiborne, Jackson, Lincoln | 26 min |
| Jul 8, 6:35 PM CDT | Tornado Warning | SHV | Claiborne, Lincoln | 25 min |
| Jul 8, 6:49 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 41 min |
| Jul 8, 6:54 PM CDT | Tornado Warning | SHV | Claiborne, Union | 36 min |
| Jul 8, 4:23 PM CDT | Tornado Warning | SHV | Miller | 52 min |
| Jul 8, 5:14 PM CDT | Tornado Warning | SHV | Little River, Miller | 46 min |
| Jul 8, 5:29 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 46 min |
| Jul 8, 6:15 PM CDT | Tornado Warning | SHV | Columbia, Lafayette | 45 min |
| Jul 8, 6:58 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 19 min |
| Jul 7, 9:12 PM CDT | River Flood Warning | SHV | Gregg | 72 hr |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Smith, Wood | 21 days |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 62 hr |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 4 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 5 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 21 days |
| Jul 8, 9:31 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 hr |
| Jul 8, 9:35 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 days |
| Jul 8, 9:39 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 25 hr |
| Jul 8, 9:42 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
| Jul 8, 9:51 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 25 hr |
| Jul 8, 10:11 AM CDT | River Flood Warning | SHV | Cass, Marion | 49 hr |
| Jul 8, 10:13 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 25 hr |
| Jul 8, 10:28 AM CDT | River Flood Warning | SHV | Upshur, Wood | 10 hr |
| Jul 8, 10:33 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Jul 8, 10:36 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 4 days |
| Jul 8, 11:00 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 45 min |
| Jul 8, 11:49 AM CDT | Special Weather Statement | SHV | San Augustine | 56 min |
| Jul 8, 12:38 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 52 min |
| Jul 8, 12:56 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 19 min |
| Jul 8, 1:04 PM CDT | Tornado Warning | SHV | Cherokee, Panola, Rusk, Smith | 41 min |
| Jul 8, 1:15 PM CDT | Tornado Warning | SHV | Panola, Rusk, Shelby | 45 min |
| Jul 8, 1:28 PM CDT | Tornado Warning | SHV | Panola, San Augustine, Shelby | 10 min |
| Jul 8, 1:42 PM CDT | Tornado Warning | SHV | Harrison, Panola | 48 min |
| Jul 8, 2:02 PM CDT | Flash Flood Warning | SHV | Panola, Rusk, Shelby | 3 hr |
| Jul 8, 2:03 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Shelby, Smith | 3 hr |
| Jul 8, 2:04 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 41 min |
Nearby
Tornado Warnings in Louisiana, 2024Tornado Warnings in Arkansas, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.